# SDR SWAA2023050321063

- Difficulty date: March 26, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BULKHEAD BS727 RBL6 AND WL164 AT AFT CARGO COMPARTMENT 2023-208760<[01] REPLACED BRACKET LOCATED BULKHEAD BS727 RBL6 AND WL164 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; IAW SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 REV: - SHEET 309;[02] REPLACED BRACKET LOCATED BULKHEAD BS727 RBL6 AND WL164 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; IAW SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 REV: - SHEET 309
